MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. BARD PTFE FELT PLEDGETS

BARD PERIPHERAL VASCULAR, INC. BARD PTFE FELT PLEDGETS
Model Number 007970
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiry date: 03/2025).
 
Event or Problem Description
It was reported that prior to a procedure, a foreign material was allegedly found inside the package.There was no patient contact.
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.A definitive root cause for the contamination issue could not be determined based upon the provided information.Labeling review: the instructions for use included in this product prescribes the proper method of implantation for this device to prevent undue injury to the patient and damage to the product.The directions for use, indications, contraindications, and precautions are adequate and clearly stated in this instructions for use.Instructions for use precautions warns that the product is sterile, unless the package is opened or damaged.Single use only.H10: d4 (expiry date: 03/2025), h11: b5.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
 
Event or Problem Description
It was reported that during the preparation for a procedure, a foreign material was allegedly found inside the package.There was no patient contact.

Brand Name
BARD PTFE FELT PLEDGETS
Common Device Name
PTFE FELT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key11853863
Report Number2020394-2021-01072
Device Sequence Number19884613
Product Code DXZ
UDI-Device Identifier00801741041341
UDI-Public(01)00801741041341
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number007970
Device Catalogue Number007970
Device Lot NumberHUEQ1592
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/26/2021
Supplement Date Received by Manufacturer07/19/2021
Initial Report FDA Received Date05/20/2021
Supplement Report FDA Received Date07/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;